Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Malidens 125 MG Suspension Questions

I am 24, I have been taking moxikind for last 2 days, with that I taking paracetamol, instead paracetamol can I take dolo 650 and cough syrup.

Dr.Raj Shekhar 85% (36ratings)
MBBS
General Physician, Katihar
I am 24, I have been taking moxikind for last 2 days, with that I taking paracetamol, instead paracetamol can I take ...
You can see dolo is paracetamol but the dose is important. Paracetamol can be taken in 500 mg too. And other doses. But do try to have gap of atleast 6 hours between two pcm doses.
Submit FeedbackFeedback

Doctor should we take paracetamol like crocin or dolo before getting covid vaccination done? Please suggest.

Dr.Shobhit Tandon 96% (3020ratings)
MBBS, PG-Diploma In Clinical Pathology
General Physician, Sri Ganganagar
Doctor should we take paracetamol like crocin or dolo before getting covid vaccination done? Please suggest.
No you need not take anything before vaccination. In case after vaccination you feel pain or body ache you can take any Paracetamol 650mg tablet like Crocin 650, Calpol 650, Dolo 650 etc. Crocin 650 is definitely a good Option because it releases paracetamol faster in blood which will give fast relief
Submit FeedbackFeedback

Can I give paracetamol paediatric oral suspension ip dolopar 125 for my 2 month old baby? How much can I give.

Dr.Satyen K Hemrajani 87% (37ratings)
DNB ( Neonatology), MD ( Pediatrics), MBBS
Pediatrician, Jaipur
Can I give paracetamol paediatric oral suspension ip dolopar 125 for my 2 month old baby? How much can I give.
very small infants need to be shown to a pediatricain to know the cause of fever and do not self mediate.
Submit FeedbackFeedback

My son aged 14 prescribed solvin cold with dolo 650. Both contains paracetamol. Will it be overdose as both the table contains paracetamol? Is it mistakenly prescribed?

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopathy Doctor, Vadodara
My son aged 14 prescribed solvin cold with dolo 650. Both contains paracetamol. Will it be overdose as both the table...
Yes it is an overdose if he is below 50 kg weight better take homoeopathic treatment. Minimum medicine maximum effect. You can consult me at Lybrate for homoeopathic treatment.
Submit FeedbackFeedback

Is using paracetamol tablets for cold and fever as a precaution good or bad. And so many tablets available. I prefer DOLO. Pls suggest me a good reply.

Dr.Subhash Divekar 92% (2909ratings)
Certificate in Basic Course on Diabetes Management, CCEBDM Certificate in Diabetes, MBBS
General Physician, Pune
Is using paracetamol tablets for cold and fever as a precaution good or bad. And so many tablets available. I prefer ...
These tablets are for symptomatic relief if you have complaints and not as precaution. Dolo is equivalent to paracetamol and has same effect.
Submit FeedbackFeedback

My friends has taken 25 tablets of dolo 650 mg (paracetamol). What should he do right now? He has done 13 vomits till now.

Dr.Neetu Singh 90% (1362ratings)
bhms
Homeopath, Varanasi
My friends has taken 25 tablets of dolo 650 mg (paracetamol). What should he do right now? He has done 13 vomits till...
Go for hospital there is gastric levage procedure. By this stomach contents properly removed so that he become normal. Vomiting cause dehydration so don't take risk.
1 person found this helpful
Submit FeedbackFeedback

I have high fever doctor has given amoxicillin and paracetamol, still fever persists, along with this can I take dolo 650.

Dr.Prabhakar Laxman Jathar 95% (19644ratings)
MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Dharwad
I have high fever doctor has given amoxicillin and paracetamol, still fever persists, along with this can I take dolo...
Mr. Lybrate-user, dolo 650 is paracetamol 650 mg. Paracetamol has antipyretic action lasting up to about 6 hours. So it needs to be taken 4 times a day. One can take up to 4 g a day, as an upper limit. But usually that is not required or even recommended. Fever usually lasts 3 to 4 days or some times even longer depending upon the cause. Consume good deal of water, preferably ors (oral rehydration solution), which will keep in keeping well hydrated and weakness can be avoided. Thanks for the question.
3 people found this helpful
Submit FeedbackFeedback

I have got red eyes since last 3 days. I am having headache and nausea and vomiting I have take paracetamol but there was no effect.

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
I have got red eyes since last 3 days. I am having headache and nausea and vomiting I have take paracetamol but there...
get ur platelet count done and dengue ns ag test done take oflox eye drop for red eye.. take dolo 650 mg for pain

I am having fever from last 3 days. And I took paracetamol tablets. Then too my temperature didn't came to normal.

Dr.S K Mittal 89% (3956ratings)
MBBS
General Physician, Faridabad
I am having fever from last 3 days. And I took paracetamol tablets. Then too my temperature didn't came to normal.
tab dolo sos when temp. Is high, and get few test done like cbc, complete urine exam. Platelet count, mp slide for malaria and widal test. Back with report. Thank you
Submit FeedbackFeedback

I am suffering from fever for 3 days and take paracetamol but not relief please suggest me what can I do?

Dr.S K Mittal 89% (3956ratings)
MBBS
General Physician, Faridabad
I am suffering from fever for 3 days and take paracetamol but not relief please suggest me what can I do?
tab dolo sos when temp. Is high, and get few test done like cbc, complete urine exam. Platelet count, mp slide for malaria and widal test. Back with report. Thank you
Submit FeedbackFeedback